Pacific Journal of Mathematics

Commuting Boolean algebras of projections.

C. A. McCarthy

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 295-307.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037553

Mathematical Reviews number (MathSciNet)
MR0125448

Zentralblatt MATH identifier
0107.09502

Subjects
Primary: 46.30

Citation

McCarthy, C. A. Commuting Boolean algebras of projections. Pacific J. Math. 11 (1961), no. 1, 295--307. https://projecteuclid.org/euclid.pjm/1103037553


Export citation

References

  • [1] W. G. Bade, On Boolean algebras of projections and algebras of opertors, Trans. AMS, 80 (1955).
  • [2] W. G. Bade, A multiplicitytheory for Boolean algebras of projections on Banach spaces, Trans. AMS, 92 (1959).
  • [3] J. Dieudonne, Sur la theorie spectrale, J. Math. Pures Appl. (9), 35 (1956).
  • [4] N. Dunford, Spectral operators, Pacific J. Math, 4 (1954).
  • [5] S. R .Foguel, Sums and products of commuting spectral operator, Arkiv for Mat., 3 (1957).
  • [6] S. Kakutani, An example concerning uniform boundedness of spectral measures, Pacific J. Math., 4 (1954).
  • [7] J. Wermer, Commuting spectral measures on Hilbert space, Pacific J. Math., 4 (1954).